Handling Of Red And Yellow Spots Appear In The Inner Area Of ​​the Eye?

Illustration of Handling Of Red And Yellow Spots Appear In The Inner Area Of ​​the Eye?
Illustration: Handling Of Red And Yellow Spots Appear In The Inner Area Of ​​the Eye? i.ytimg.com

Hello, I like to use contact lenses, suddenly my eyes are red and yellow spots appear in the area in my eyes. My eyes turn red and if I give eye drops a little less but sometimes red happens again. Feels prop in the eyes, the next day there are spots again. What should I do?

1 Answer:

Hello Cint,


Thank you for asking HealthReplies.com.

Yellow spots that are often reddish and feel lumpy in the eye can indeed indicate pinguecula. This condition occurs when the clear membrane on the front of the eye (cornea) grows excessively because of exposure to sunlight, dry air, or other irritants. Not only red and lumpy, when inflamed, pinguecula can also cause itching, watery eyes, easy glare, and even swell in some of the more severe cases.


In addition to pinguecula, several other conditions, such as pterygium, eye moles, entry of foreign matter, pseusopterigium, to benign or malignant tumors in the eye can also make the appearance of spots in the eye as you experience.


So that your complaints are handled properly, you can check yourself directly to the doctor or ophthalmologist. If it is true that the cause of your condition is caused by pinguecula, then the treatment of this condition can be done by administering certain drugs, to surgery in cases that do not respond to drugs. In addition, also do the following trick so that your complaint improves:

Protect your eyes from exposure to dry air, sunlight, and other irritants, for example by using glasses, restricting outdoor activities
Do not rub your eyes excessively
Drop artificial tears when the eyes turn red and feel lumpy
Do not carelessly use contact lenses, ointments, or eye drops

Hope this helps ...

: by

Related Question

How To Treat Uterine Adhesions Due To The IUD?

How To Treat Uterine Adhesions Due To The IUD?

(10 months ago)

Night, how do you treat uterine adhesions caused by using the IUD? Is it by means of surgery or is there another solution .. Because my uterus could not slide after the ultrasound?... Read more

Use 2 Different Moisturizers At Once?

Use 2 Different Moisturizers At Once?

(7 months ago)

Hello doctor..I am 16 years old, can I use a moisturizer since I am now? Then, I want to ask about using different moisturizers at once. I have 2 different products. First, Citra S... Read more

The Cause Of Itching Accompanied By Bumps On The Skin?

The Cause Of Itching Accompanied By Bumps On The Skin?

(1 year ago)

.I want to ask. What kind of illness do I have? What medicine is it? My hands, my neck is itching, bumps, even my temples are itchy... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *